# SDR NSVA20070083

- Difficulty date: April 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 27,111 hours, 37,707 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COND LEVER FAILS TO REACH HIGH IDLE POSITION INSPECTED CABLE AT FUEL CONTROL NO BINDING NOTED PERFORMED GROUND RUN OPS CHK VERIFIED NR 2 ENG MAKES LOW IDLE AND FUEL CUTOFF FUNCTIONS NORMAL.  ADJUSTED ROD END ON RT CONDITION CABLE AT FCU.  RESAFTIED ROD END AND RAN A/C OPS CHK GOOD IAW BMM 76-10-00.
